MAUDE Adverse Event Report: SMITHS MEDICAL, ASD, INC. CADD® ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL, ASD, INC. CADD® ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7083-24
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the cadd pump read "no cassette", but the cassette was inserted while using a cadd® administration set.No adverse events to the patient were reported.
 
Additional Manufacturer Narrative
Report source: (b)(6).One cadd extension set returned for analysis in used condition.Visual inspection of the pump shows the set was in good condition.Use testing was performed.Sample was connected and fully priming and the pump shows upstream occlusion alarm.The start tube engagement with the pump tube is more than 0.375 inches.This spec is out according to procedure (b)(4).The customer complaint was confirmed.The root cause is most probable the star tube bond engagement is out of specification.Engineering will retrain the production personnel to reinforce assembly of the pump tube.No reported adverse effects.

Brand Name
CADD® ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL, ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7579930
Report Number3012307300-2018-02083
Device Sequence Number16214099
Product Code FPA
UDI-Device Identifier30610586021521
UDI-Public30610586021521
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K991301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2022
Device Catalogue Number21-7083-24
Device Lot Number47X347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1